David Martí-Pete
Home > Publications
              

    Home

    Teaching

    Outreach

    Research

    Publications

    Slides

    Curriculum vitae

    Image gallery

    Photo album

    Quotations

    Links































 
 

 
Publications

See my profile in MathSciNet, Zentralblatt MATH and arXiv.

My coauthors (my Erdős Number = 4)


Núria
FAGELLA
(1)

Articles in scientific journals

  • The escaping set of transcendental self-maps of the punctured plane
    Ergodic Theory and Dynamical Systems 38 (2018), no. 2, 739-760.
    DOI: 10.1017/etds.2016.36.

  • (with Núria Fagella) Dynamic rays of bounded-type transcendental self-maps of the punctured plane
    Discrete and Continuous Dynamical Systems - Series A 37 (2017), no. 6, 3123-3160.
    DOI: 10.3934/dcds.2017134.

  • Escaping Fatou components of transcendental self-maps of the punctured plane
    To appear in Mathematical Proceedings of the Cambridge Philosophical Society.

Preprints

  • (with Mitsuhiro Shishikura) Wandering domains for entire functions of finite order in the Eremenko-Lyubich class
    Preprint: arXiv:1807.11820.

  • (with Vasiliki Evdoridou and David J. Sixsmith) Spiders' webs in the punctured plane
    Preprint: arXiv:1901.05276.

In preparation

  • Escaping points and semiconjugation of holomorphic functions
    In preparation.

  • (with Mitsuhiro Shishikura) Fingers in the parameter space of the complex standard family
    In preparation.

Articles in other journals (not peer-reviewed)


Other contributions to journals and reports


Academic reports

  • Dynamic rays for transcendental holomorphic self-maps of \(\mathbb C\) and \(\mathbb C^*\)
    Master's thesis, Universitat de Barcelona. October 2011.
    Directed by Dr. Núria Fagella.

  • Complex dynamical systems associated to iterative root-finding algorithms (Catalan)
    Academic report, Universitat de Barcelona. July 2010.
    Directed by Dr. Núria Fagella and Dr. Jordi Taixés.